Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions which represent prime numbers


Author: Ivan Niven
Journal: Proc. Amer. Math. Soc. 2 (1951), 753-755
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043804-9
MathSciNet review: 0043804
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Mills, A prime-representing function, Bull. Amer. Math. Soc. vol. 53 (1947) p. 604. MR 0020593 (8:567d)
  • [2] L. Kuipers, Prime-representing functions, Neder. Akad. Wetensch. vol. 53 (1950) pp. 309-310. MR 0034797 (11:644b)
  • [3] A. E. Ingham, On the difference between consecutive primes, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 255-266.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043804-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society